# SDR REXA2022071801602

- Difficulty date: June 30, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 32,881 hours, 31,093 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 60031902335
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PRESENT AROUND PANEL 832AL FASTENER HOLES.	BLENDED DAMAGE, EVALUATED AND REPLACED PANEL PR SRM 51-21-06.
